| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A pharmacist reported during intraocular lens (iol) implant procedure, the surgeon noticed plunger passes in front of the implant.Additional information was requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).